Please use this identifier to cite or link to this item:
http://localhost:8080/xmlui/handle/123456789/1139
Title: | DIFFERENTIAL TRANSFORMATION METHOD FOR SOLVING MALARIA –HYGIENE MATHEMATICAL MODEL |
Authors: | AZUABA, Emmanuel |
Keywords: | Malaria hygeine Mathematical model Runge-Kutta order 4th |
Issue Date: | 1-May-2012 |
Publisher: | Matrix Science Mathematic (MSMK) |
Series/Report no.: | Vol 5;No 1 |
Abstract: | In this study, we proposed a malaria-hygiene mathematical model using non-linear differential equation. The model equations are divided into seven compartments consisting of five human compartments (Hygienic Susceptible, Unhygienic Susceptible, Hygienic Infected, Unhygienic Infected, and Recovered) and two vector compartments (Non-Disease Carrier vector and Disease carrier vector). Differential Transformation Method (DTM) is applied to solve the mathematical model. The solutions obtained by DTM are compared with Runge Kutta order 4th method (RK4). The graphical solutions illustrate similarity between DTM and RK4. It therefore imply that DTM can be consider a reliable alternative solution method. |
URI: | http://localhost:8080/xmlui/handle/123456789/1139 |
Appears in Collections: | Research Articles |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
1msmk2021-01-05.pdf | 499 kB | Adobe PDF | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.